Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    remz's Avatar
    remz is offline New Member
    Join Date
    Oct 2002
    Location
    u.s.a.
    Posts
    39

    i love this place..

    ive been to a few other boards, did my research here and there, but this place is..just crazy. i feel like a newbie comming to this place. so much information gettin passed along here. just wanted to express my appreciation to the moderators and the members of this board for keeping it clean and hella informative. from the straight ppl passin important info along and even to the ocasional flamer(which is quite amusing actually) yalls keep this place in check. with all that aside, i have one question..(No, im not looking for a source)

    ive been taking 500mg of sustanon weekly along with 400mg of deca . ive been gettin headaches like nutz. i rarely do get headaches, so im kinda relating the recent headaches to my steroid use ..is this true?

  2. #2
    MAX30's Avatar
    MAX30 is offline Associate Member
    Join Date
    May 2002
    Location
    Idaho
    Posts
    171
    Welcome aboard.
    Your right, this place is great with alot of great people on it. Hey as far as your headaches go it could be some water retention which can make your blood pressure slightly higher.

    MAX30

  3. #3
    Freakymuscle4u's Avatar
    Freakymuscle4u is offline Junior Member
    Join Date
    Oct 2002
    Posts
    69
    Ya Great place


    Freaky

  4. #4
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Like MAX30 already said I would guess your BP is elevated (deca is bad for that) which is why you have the headaches.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •